


default search action
"Displacement structure of weighted pseudoinverses."
Jianfeng Cai, Yimin Wei (2004)
- Jianfeng Cai
, Yimin Wei
:
Displacement structure of weighted pseudoinverses. Appl. Math. Comput. 153(2): 317-335 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.